# SDR MALA975982

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3352P42
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO RED EMERGENCY FLOOR TRACK LIGHTS INOP.  MAINTENANCE REPLACED BATTERY PACK, ALL CHECKS GOOD.
